Volume 32, Issue 2
A Fixed Point Approach to the Fuzzy Stability of a Mixed Type Functional Equation

Lihua Cheng & Junmin Zhang

Commun. Math. Res., 32 (2016), pp. 122-130.

Published online: 2021-03

Preview Purchase PDF 29 2482
Export citation
  • Abstract

Through the paper, a general solution of a mixed type functional equation in fuzzy Banach space is obtained and by using the fixed point method a generalized Hyers-Ulam-Rassias stability of the mixed type functional equation in fuzzy Banach space is proved.

  • Keywords

mixed functional equation, Hyers-Ulam stability, Fuzzy Banach space, fixed point.

  • AMS Subject Headings

46S40, 47S40, 47H10, 39B52

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-32-122, author = {Cheng , Lihua and Zhang , Junmin}, title = {A Fixed Point Approach to the Fuzzy Stability of a Mixed Type Functional Equation}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {32}, number = {2}, pages = {122--130}, abstract = {

Through the paper, a general solution of a mixed type functional equation in fuzzy Banach space is obtained and by using the fixed point method a generalized Hyers-Ulam-Rassias stability of the mixed type functional equation in fuzzy Banach space is proved.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2016.02.05}, url = {http://global-sci.org/intro/article_detail/cmr/18669.html} }
TY - JOUR T1 - A Fixed Point Approach to the Fuzzy Stability of a Mixed Type Functional Equation AU - Cheng , Lihua AU - Zhang , Junmin JO - Communications in Mathematical Research VL - 2 SP - 122 EP - 130 PY - 2021 DA - 2021/03 SN - 32 DO - http://doi.org/10.13447/j.1674-5647.2016.02.05 UR - https://global-sci.org/intro/article_detail/cmr/18669.html KW - mixed functional equation, Hyers-Ulam stability, Fuzzy Banach space, fixed point. AB -

Through the paper, a general solution of a mixed type functional equation in fuzzy Banach space is obtained and by using the fixed point method a generalized Hyers-Ulam-Rassias stability of the mixed type functional equation in fuzzy Banach space is proved.

Lihua Cheng & Junmin Zhang. (2021). A Fixed Point Approach to the Fuzzy Stability of a Mixed Type Functional Equation. Communications in Mathematical Research . 32 (2). 122-130. doi:10.13447/j.1674-5647.2016.02.05
Copy to clipboard
The citation has been copied to your clipboard